| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with constant blurriness.The lens was exchanged for another lens model 03 months 28 days following the initial procedure.Clinical reason for explant was mentioned as maladaptation.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in a.2., a.3.A, b.3., b.5., b.6., d.10.And h.3.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received by stating there was no further impact to the patient.In the surgeon¿s opinion lens was caused or contributed to the event.